# SDR QXEA0100736

- Difficulty date: May 3, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CRACKED LONGERON IN FORWARD LOWER FRONT FUSELAGE JUST AHEAD OF FRAME 3450, RIGHT-HAND SIDE, THIRD LONGERON INBOARD.  REPAIRED IAW FOKKER SRM 53-11-05, PAGE 10M ITEM 340 AND SRM 53-32-01, PAGE 15, PARAGRAPH 5.
